CureZone   Log On   Join
Re: Some questions about peeling lips
 
ecowner Views: 2,511
Published: 8 years ago
 
This is a reply to # 2,104,459

Re: Some questions about peeling lips


retinol from accutane is not realy retinol . it is diffrent and i think that i remember reading that it is actuly decrease true vitamin a. so if what you put on lips is some synththic vitamin a as much as it seems weard maybe it caused you to loose vitamin a. maybe if you would be eating one time a week beef liver, it would help. the fact that you got the herpes after the peeling lips happend(after synththic vit a) could seport this theory, becaue vitamin a is very imortant for the immune system. just my own guessing and thought shreds.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.924 sec, (1)